OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Probabilistic Bernoulli and Euler Polynomials
T. Kim, Dae San Kim
Russian Journal of Mathematical Physics (2024) Vol. 31, Iss. 1, pp. 94-105
Closed Access | Times Cited: 24

Showing 24 citing articles:

Probabilistic identities involving fully degenerate Bernoulli polynomials and degenerate Euler polynomials
Taekyun Kim, Dae San Kim, Jongkyum Kwon
Applied Mathematics in Science and Engineering (2025) Vol. 33, Iss. 1
Open Access | Times Cited: 1

Generalization of Spivey’s Recurrence Relation
T. Kim, Dae San Kim
Russian Journal of Mathematical Physics (2024) Vol. 31, Iss. 2, pp. 218-226
Open Access | Times Cited: 13

Probabilistic type 2 Bernoulli and Euler polynomials
Li Chen, Dmitry V. Dolgy, Taekyun Kim, et al.
AIMS Mathematics (2024) Vol. 9, Iss. 6, pp. 14312-14324
Open Access | Times Cited: 10

Probabilistic Degenerate Fubini Polynomials Associated with Random Variables
Rongrong Xu, Taekyun Kim, Dae San Kim, et al.
Journal of Nonlinear Mathematical Physics (2024) Vol. 31, Iss. 1
Open Access | Times Cited: 10

Probabilistic degenerate Bernoulli and degenerate Euler polynomials
L. Luo, Taekyun Kim, Dae San Kim, et al.
Mathematical and Computer Modelling of Dynamical Systems (2024) Vol. 30, Iss. 1, pp. 342-363
Open Access | Times Cited: 9

Probabilistic degenerate central Bell polynomials
Li Chen, Taekyun Kim, Dae San Kim, et al.
Mathematical and Computer Modelling of Dynamical Systems (2024) Vol. 30, Iss. 1, pp. 523-542
Open Access | Times Cited: 8

Explicit Formulas for Probabilistic Multi-Poly-Bernoulli Polynomials and Numbers
T. Kim, Dae San Kim
Russian Journal of Mathematical Physics (2024) Vol. 31, Iss. 3, pp. 450-460
Closed Access | Times Cited: 7

Exploring probabilistic Bernstein polynomials: identities and applications
Ayse Karagenc, Mehmet Açíkgöz, Serkan Aracı
Applied Mathematics in Science and Engineering (2024) Vol. 32, Iss. 1
Open Access | Times Cited: 4

Probabilistic degenerate Bernstein polynomials
Jinyu Wang, Yuankui Ma, Taekyun Kim, et al.
Applied Mathematics in Science and Engineering (2025) Vol. 33, Iss. 1
Open Access

A new family of q- Bernstein polynomials: probabilistic viewpoint
Ayse Karagenc, Mehmet Açíkgöz, Serkan Aracı
Arab Journal of Basic and Applied Sciences (2025) Vol. 32, Iss. 1, pp. 42-50
Open Access

Probabilistic bivariate Bell polynomials
Dae San Kim, Taekyun Kim
Quaestiones Mathematicae (2025), pp. 1-14
Closed Access

New results of unified Chebyshev polynomials
W. M. Abd‐Elhameed, Omar Mazen Alqubori
AIMS Mathematics (2024) Vol. 9, Iss. 8, pp. 20058-20088
Open Access | Times Cited: 2

A probabilistic proof of some integral formulas involving incomplete gamma functions
Robert E. Gaunt
Communication in Statistics- Theory and Methods (2024), pp. 1-5
Open Access | Times Cited: 1

Probabilistic Type 2 poly-Bernoulli Polynomials
Si Hyeon Lee, Li Chen, Wonjoo Kim
European Journal of Pure and Applied Mathematics (2024) Vol. 17, Iss. 3, pp. 2336-2348
Open Access | Times Cited: 1

Probabilistic poly-Bernoulli numbers
Wencong Liu, Yuankui Ma, Taekyun Kim, et al.
Mathematical and Computer Modelling of Dynamical Systems (2024) Vol. 30, Iss. 1, pp. 840-856
Open Access | Times Cited: 1

Euler sine product and the continued fraction of π
Rahul Verma, V. Puneeth, Joseph Varghese Kureethara, et al.
Notes on Number Theory and Discrete Mathematics (2024) Vol. 30, Iss. 3, pp. 463-478
Open Access



Notes on Number Theory and Discrete Mathematics (2024) Vol. 30, Iss. 3
Open Access

Degenerate Moments and Expectation of Monomials
Dae San Kim, Taekyun Kim, Wonjoo Kim, et al.
European Journal of Pure and Applied Mathematics (2024) Vol. 17, Iss. 4, pp. 3847-3855
Open Access

Probabilistic degenerate Stirling numbers of the first kind and their applications
Taekyun Kim, Dae San Kim
European Journal of Mathematics (2024) Vol. 10, Iss. 4
Closed Access

Some identities related to degenerate Bernoulli and degenerate Euler polynomials
Taekyun Kim, Dae San Kim, Wonjoo Kim, et al.
Mathematical and Computer Modelling of Dynamical Systems (2024) Vol. 30, Iss. 1, pp. 882-897
Open Access

Some Identities on λ-Analogues of Lah Numbers and Lah-Bell Polynomials
Dae San Kim, Taekyun Kim, Hye Kyung Kim, et al.
European Journal of Pure and Applied Mathematics (2024) Vol. 17, Iss. 3, pp. 1385-1402
Open Access

The altered Hermite matrix: implications and ramifications
Gonca Kızılaslan
AIMS Mathematics (2024) Vol. 9, Iss. 9, pp. 25360-25375
Open Access

On degenerate Poisson random variable
Mikyoung Ha, Su-Hyun Lee, Youngsoo Seol
Mathematical and Computer Modelling of Dynamical Systems (2024) Vol. 30, Iss. 1, pp. 721-735
Open Access

Moment Representations of Fully Degenerate Bernoulli and Degenerate Euler Polynomials
Dae San Kim, T. Kim
Russian Journal of Mathematical Physics (2024) Vol. 31, Iss. 4, pp. 682-690
Closed Access

Page 1

Scroll to top